# SDR SWAA2016061752958

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 37,017 hours, 21,618 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN FIXED T/E PANEL CRACKED AT WEB.  R & R SKIN IAW SRM.
